Lyrica is a medication which can cause a number of problems. Please do not be alarmed by this list as not everyone gets these, and usually they settle down after a few days on the medication. The good news is that acne is not a problem however there is a rather long list: (you should have a copy of these on the patient leaflet)
dry mouth, constipation, vomiting, flatulence; oedema; dizziness, drowsiness, attention disturbance, disturbances in muscle control and movement, memory impairment, speech disorder, paraesthesia, euphoria, confusion, fatigue, appetite changes, weight gain; changes in sexual function; visual disturbances and eye problems.
More rarely: abdominal distension,, gastro-oesophageal reflux disease, taste disturbance, thirst, hot flushes, tachycardia, syncope(fainting), dyspnoea, chest tightness, nasal dryness, stupor, depersonalisation, depression, insomnia, hallucinations, agitation, mood swings, panic attacks, apathy, dysuria, urinary incontinence, thrombocytopenia, joint swelling, muscle cramp, myalgia, arthralgia, sweating, and rash; rarely ascites, dysphagia, pancreatitis, hypotension, hypertension, cold extremities, first-degree AV block, arrhythmia, bradycardia, nasopharyngitis, cough, epistaxis, rhinitis, parosmia, pyrexia, rigors, disinhibition, weight loss, hypoglycaemia or hyperglycaemia, renal failure, menstrual disturbances, breast pain, breast discharge, blood disorders.
I have a number of patients on Lyrica and they commented on the nausea initially but after that, they seem to be getting on quite well. You may need regular blood tests while you are taking this.
Does this answer your question?